# SDR AALA201906069015

- Difficulty date: May 7, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: D5758620001141
- Part serial: 1519
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: RIGHT OUTBOARD TRAILING EDGE FLAP IS DENTED AND GOUGED ON THE UNDERSIDE, (L=6.75" W=6.60" CUT OUT AREA). REPAIRED OUTBOARD TRAILING EDGE FLAP TAB LOWER SURFACE ON RH WING IAW A321 SRM 57-53-00-300-015 AND EA #265175B.
